Sandwich theorem in comparison of multivariate normal experiments
C. Stepniak
Statistics & Probability Letters, 1997, vol. 33, issue 3, 281-284
Abstract:
For normal linear experiments and with unknown variance components [sigma]i, I = 1,...,q, we consider some relations of type "1 is at least as good as 2", among others with respect to (a) linear estimation, (b) quadratic estimation and (c) quadratic estimation of variance components. It is shown, in a simple way, that (b)=>(c)=>(a).
Keywords: Multivariate; experiment; Linear; estimation; Quadratic; estimation; Comparison; of; experiments (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(96)00138-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:33:y:1997:i:3:p:281-284
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().